标题:Infinite horizon Hcontrol for nonlinear stochastic Markov jump systems with (x, u, v) -dependent noise via fuzzy approach
作者:Sheng, Li ;Gao, Ming ;Zhang, Weihai ;Chen, Bor-Sen
作者机构:[Sheng, Li ;Gao, Ming ] College of Information and Control Engineering, China University of Petroleum (East China), Qingdao; 266580, China;[Chen, Bor- 更多
通讯作者:Chen, Bor-Sen
来源:Fuzzy Sets and Systems
出版年:2015
卷:273
页码:105-123
DOI:10.1016/j.fss.2014.10.015
摘要:In this paper, the Hcontrol problem is studied for nonlinear stochastic Markov jump systems with state, control and external disturbance-dependent noise ((x,u,v)-dependent noise for short). A sufficient condition is derived for the infinite horizon Hcontrol of such systems in terms of a set of coupled second-order Hamilton-Jacobi inequalities (HJIs). In general, it is difficult to solve these coupled HJIs. By using fuzzy approach, the infinite horizon Hcontrol design for nonlinear stochastic Markov jump systems is developed via solving a set of linear matrix inequalities (LMIs) instead of HJIs. Two numerical examples are presented to illustrate the effectiveness of the proposed design methods.
© 2015 Elsevier B.V.
收录类别:EI
资源类型:期刊论文
TOP